Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What are these symptoms of my son feeling dizzy and difficult to breathe who is on medicine Faverin 25 mg ?

One of my boys (12 years old), feels as having no energy (very week); then after about 10 minutes fells dizzy with difficulties to breath . after about 20 minutes he fainted repetitively (2-3 times). after that everything becomes normal but tired. after some hours he becomes very normal like if nothing happened. theses phases repeats after 3-4 days. For the last three months he was cured following bullying at school (kind of trauma) we thought he was at the end of taking his medicine. For the last two weeks his medicine was reduced to Faverin 25mg/day
Asked On : Mon, 21 Mar 2011
Answers:  2 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
my office staff, while doing her job some times beomes tired , swets and finds defficult to breath and after a while it gets everything normal.Also she finds deficult to breath while she climps steps ..please advise
Answered: Wed, 23 Mar 2011
Homeopath Dr. Rangadhar Satapathy's  Response
greetings from health care magic
This could be the symptoms of petit mal seizure. Do the EEG. Consult your neurologist for the detail evaluation and treatment.
thank you
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor